# SDR HALA2020032500072

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 26,596 hours, 23,140 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Packing
- Condition: Damaged
- Location: Sequence Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD R QTY LO. // REMOVED AND REPLACED RESTRICTOR FITTING PACKING'S ON SEQUENCING VALVES ASSEMBY PER CMM 32-32-01. OPS AND LEAK CHECK GOOD.
